It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Cherri Mathews on March 20, 2000 at 18:25:19:

I am 4 years old and have taken prednisone in varing doses for many years and have had severe complications due to them for the past 16 mo. Am trying to get off of them and am a 5 mg daily and we just checked my am cortisol and it was o.Am also tired and having abd cramping and have had some N/v and low back pain. My Dr is having me increase mt prednisone to 6 but I'm pretty frightened about having a crisis. I will see a endocronologist April 5th- any one have any advice? Is 6 going to be enough? What sign of impending adrenal supression do I need to be watching for? Cherri

Follow Ups

All times are GMT -7. The time now is 12:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!